Hi, I'm concerened because a friend of mine mentioned that she has had an odd, mucus-like, thick yet clear discharge that has just started happening a few days ago. She also said her stomach has been hurting and that she feels "fat" even though she's been dieting and excersising, so I'm not sure if it's bloating or what. She said that she has also just felt "crappy" and tired. She had her period about a week ago but she said it was lighter than usual. She is sexually active and was before she had her most recent period, but hasn't been since. I don't know if this is enough information, but maybe you could steer us in the right direction of what could be going on with her. Thanks!!!
Please tell your friend to see her health care provider right away. The combination of abdominal pain and vaginal discharge is not to be taken lightly; it could be quite serious, even if the pain is mild. I'm concerned about pelvic inflammatory disease (PID), or fallopian tube infection--most commonly due to chlamydia or gonorrhea--and also about ectopic (tubal) pregnancy. If your friend doesn't have a regular provider who can see her right away, get her to your local STD or family planning clinic.
Please post a follow-up and let me know what happened.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.